Forums Behavior Issues Client Spitting Reply To: Client Spitting

  • GS

    Administrator
    July 30, 2020 at 3:48 pm

    It could just be the progression of the disease and will pass, or it could be another issue. Possibly have her checked out by a dentist to see if she has a problem with her tooth. Also, maybe consider a referral to have an OT take a look. Also, you may want to consider an ENT to make sure she does not have sinus drainage. Using your medical background, try to think about any possible reasons that a person would have issues with their mouth or throat and then try to rule out those issues.

    One last consideration with spitting. There is a possibility is that something may be causing her to salivate too much. Is she taking Aricept or Risperidone? Both these medications, coupled with trouble swallowing, can cause buildup of saliva in the mouth.  Possibly check with a ST to evaluate.